# SDR ASOA201802277025

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 37,020 hours, 29,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9900
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND 10 OF THE EMERGENCY STRIPS CRACKED OR BROKEN. MAINTENANCE REMOVED AND REPLACED ALL THE LIGHT STRIPS IAW AMM33-50-12 AND OPS CHECK WAS GOOD. A/C WILL BE RELEASED AT THE END OF THE CHECK.
